RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 8  


On subgroups of R. Thompson's group $F$ and other diagram groups
V. S. Guba, M. V. Sapir
3
Existence of global solutions of multidimensional Burgers's equations of a compressible viscous fluid
A. E. Mamontov
61
On the growth of rank for subgroups of finitely generated groups
D. V. Osin
81
Paley–Wiener theorems for the matrix Radon transform
E. E. Petrov
103
Elliptic operators in even subspaces
A. Yu. Savin, B. Yu. Sternin
125
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019